# SDR FDEA201804261126

- Difficulty date: April 26, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 56,236 hours, 19,826 cycles
- System (JASC): 3251 · Steering Unit
- Part: Tiller
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, NOSE WHEEL STEERING TILLER FAILED.  IAW JRH,  PERFORMED A TAXI CHECK OF THE TILLER,  OPS CHECKED GOOD.   OK FOR SERVICE.
